Matematychni Studii
Vol. 43, No.1, 2015

CONTENTS

Contents
Free $n$-nilpotent trioids
Zhuchok Yul. V.
Derivations as homomorphisms or anti-homomorphisms in differentially semiprime rings
Lukashenko M. P.
Wiman's inequality for entire functions of several complex variables with rapidly oscillating coefficients
Kuryliak A. O., Shapovalovska L. O.
Aggregate properties of mappings that are associated with the closedness of a graph (in Ukrainian)
Nesterenko V. V.
Strongly separately continuous functions and a characterization of open sets in a box-product (in Ukrainian)
Karlova .
On a property of pairs of almost periodic zero sets
Favorov S. Yu., Girya N. P.
Some inequalities for inner radii of pair-wise disjoint domains and open sets (in Ukrainian)
Targonskii A. L.
The Riesz measures and a representation of multiplicatively periodic $\delta$-subharmonic functions in a punctured Euclidean space
Khoroshchak V. S., Kondratyuk A. A.
Optimal control problem for quasilinear hyperbolic system: the Slutsky equation (in Ukrainian)
Derevianko T. O., Kyrylych V. M.
On $L$-separatedness and $L$-regularity of the Ceder products
Maslyuchenko V. K., Maslyuchenko O. V., Myronyk O. D.

RESEARCH ANNOUNCEMENTS

Metric estimates of the characteristic determinant of an interpolation problem with nodes, one of which is multiple, for a linear partial differential equation (in Ukrainian)
Symotyuk M. M.
Azarin limit sets for Radon measures. I (in Russian)
Grishin A. F., Quynh N. V.

PROBLEM SECTION

On the division of a characteristic function by the Blaschke product
Il'inskii A. I.
Open problems for entire functions of bounded index in direction
Bandura A. I., Skaskiv O. B.
Open problems in the theory of fuzzy metric spaces
Savchenko A., Zarichnyi M.

Matematychni Studii
matstud.org.ua